An exact, number-conserving solution to the generalized, orbit-dependent pairing problem is derived by introducing an infinite-dimensional algebra. A method for obtaining eigenvalues and eigenvectors of the corresponding Hamiltonian is also given. The relevance of the orbit-dependent pairing solution is demonstrated by comparing predictions of the model with shell-model calculations. © 1998 Elsevier Science B.V.
Publication Source (Journal or Book title)
Physics Letters, Section B: Nuclear, Elementary Particle and High-Energy Physics
Pan, F., Draayer, J., & Ormand, W. (1998). A particle-number-conserving solution to the generalized pairing problem. Physics Letters, Section B: Nuclear, Elementary Particle and High-Energy Physics, 422 (1-4), 1-5. https://doi.org/10.1016/S0370-2693(98)00034-3